# SDR SWIA201642126

- Difficulty date: April 22, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 35,115 hours, 29,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION NEAR MOUNT HOLES UNDER ADF ANTENNA.  COMPLIED WITH STS EA PRESSURE LEAK CHECK GOOD.
